# SDR OZTA2021060323

- Difficulty date: June 3, 2021
- Submitted: June 3, 2021
- Operation: Air carrier
- Aircraft: N230JE
- Make and model: Hawbee 4000
- Aircraft serial: RC23
- Aircraft time: 4,561 hours, 3,149 cycles
- Engine: Pwc PW308A
- Engine time: 4,348 hours, 3,053 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 4013840010010
- Part serial: 07081H9404
- Condition: Failed
- Location: Co Pilots
- Part time: 4,561 hours, 3,149 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B, G, A

## Discrepancy

A/C EXPERIENCED A FAILURE OF THE OUTER PANEL OF THE CO-PILOTS SIDE REAR WINDOW WHILE PASSING THRU FL250 & WITHIN MOMENTS OF CHECKING THE CHECKLIST THE WINDOW HAD A COMPLETE FAILURE FOLLOWED BY DECOMPRESSION. CREW EXECUTED AN EMERGENCY DESENT PROCEDURES & DECLARED AN EMERGENCY. DUE TO EXTREME NOISE IN COCKPIT BROADCASTED INTENTIONS WITH ATC IN THE BLIND. AFTER DECENDING THROUGH 14000 AND SLOWING AIRCRAFT COMMUNICATION WITH ATC WAS RESTORED. LAND KACY WITH NO FURTHER ISSUES. EMERGENCY AND MEDICAL PERSONNEL MET THE A/C & ASSISTED WITH PASSENGER & CREW NEEDS. WHILE MX TECH WAS INSPECTING WINDOW AREA IT WAS NOTED THAT THE HARDWARE SECURING THE WINDSHIELD ALONG WITH ALL THE OTHER WINDSHIELDS WAS INCORRECT PER THE IPC. ALL SIDE WINDOWS ARE ORIGINAL AND WERE INSTALLED AT THE FACTORY DURING BUILD.
